MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS REDUCTION HELPER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVERS REDUCTION HELPER; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVERS REDUCTION HELPER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-9545 glenosphere reduction tool broke.This occurred during a case on (b)(6) 2023, a backup was used to complete the case.No additional information was provided.Additional information has been requested.Additional information was provided on (b)(6) 2023, it was reported that this event occurred during a tsa case.All fragments were retrieved from the patient.
 
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the distal end of the univers revers revers helper is broken off.The cause of this condition usually is the excessive force used to pry and/or leverage the device.The cause remains undetermined.

Brand Name
UNIVERS REVERS REDUCTION HELPER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16870904
Report Number1220246-2023-06674
Device Sequence Number14822416
Product Code MDM
UDI-Device Identifier00888867141636
UDI-Public00888867141636
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS REDUCTION HELPER
Device Catalogue NumberAR-9545
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown